# SDR REXA2022071900508

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690337787
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME AT FS.847.00+16.00 IS CORRODED BETWEEN STR.26R AND STR.26L.  REPLACED FRAME SECTION AT FS 847+16"" FROM STR 25L TO 25R IAW CRJ900 SRM 53-00-06-201-001-A03."
